I've went through a battery of tests and changed multiple medicines trying to stop this discomfort (feels like the inside of my mouth is wrinkly) I never once suspected topical creams I used back then (as it went away) But now, I've had a recurrence of Phimosis and started to use Loprox and Lotrisone as recommended by my Urologist to take care of the issue and lo and behold I'm having the swelling and mouth discomfort again. It doesn't affect my eating or breathing, just a little discomfort with that wrinkly feeling on the flesh inside my mouth. The creams really allay the problem with Phimosis and I just have to follow up with them once a week or so to get continued relief. The Phimosis condition went away for almost a year, as did the mouth problem, then when I began to have symptoms again I re-started the creams and I realized where the original mouth discomfort came from (I've had NO other changes in ANYTHING) As long as I can live with the occasional discomfort in my mouth, is there any issue I should be concerned with using these creams. I've used them for 3 or 4 years and was just able to stop using them for almost a year, until recently.
Side Effects of Loprox - for the Consumer
Seek medical attention right away if any of these SEVERE side effects occur when using Loprox Cream:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); blistering; oozing; swelling.
Seek medical attention right away if any of these SEVERE side effects occur when using Lotrisone Cream:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Feb 2012 • 4 answers
Posted 31 Dec 2013 • 1 answer
Posted 13 Nov 2014 • 1 answer
Posted 2 Dec 2014 • 2 answers
Posted 27 Feb 2017 • 1 answer